Perturbation of a globally stable steady state

Hal Smith, P. Waltman

Research output: Contribution to journalArticlepeer-review

70 Scopus citations


It is shown that within a parameterized family of semi-dynamical systems enjoying a mild uniform dissipative condition, the property that a locally asymptotically stable steady state is globally attracting is an open condition in the parameters.

Original languageEnglish (US)
Pages (from-to)447-453
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - 1999

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Perturbation of a globally stable steady state'. Together they form a unique fingerprint.

Cite this